Smooth (C-infinity) but nowhere analytic functions

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 287
  • Download : 0
Publisher
MATHEMATICAL ASSOC AMER
Issue Date
2000-03
Language
English
Article Type
Article
Citation

AMERICAN MATHEMATICAL MONTHLY, v.107, no.3, pp.264 - 266

ISSN
0002-9890
URI
http://hdl.handle.net/10203/71633
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0